default-icon
Gynecomastia (MaleBreast)
Hey I have male breast and i want to reduce my breast From few days i am having pain in my breast Plz suggest me right treatment and doctor
61 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Are you on any medication? There are many drugs which have gynecomastia as a side effect. If not, consult a surgeon.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +127
Consult with a doctor
Online now
Please consult a general surgeon since you are having pain . He can examine you and advise as to what needs to be done.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.